Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Child has zit bumps on body, start with zit and then get big and sore. Treatment suggestion?

yes, thank u, my daughter of 4 has had all her immunazations and is getting these wierd like zit bumps on her body, one is her elbow and two on the insider of her elbow and the inside of her elbow is really red and the bumps start out like a zit then get really big and sore. my poor baby, i took her to the dr last week for it when she only had two and one had already gone a way. ]
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear shannon.garcia I am sorry to hear about your daughter. I think the condition
she got is Uticaria which is caused by allergy. I think you should give her Chlorphenamine
Maleate oral soln 2mgm in 5mi 2.5 ml (1mgm)four times daily. You can apply calamine lotion
over the lesions twice daily. If the medication makes the child too sleepy cut down her medication
three timrs daily. I wish your child to have speedy recovery. Kindest tegards Dr.S.K.Mukherjee
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor